# SDR DHL2003367510

- Difficulty date: February 26, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Corroded
- Part time: 42,274 hours, 19,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Item Ref. N/R 0029435:AT lower fusl. skin around static drain ports is corroded. Corrective action: Removed existing repair doubler and fab new 2 ea. mat. ID 2024T3 .071 treated and primed and installed it IAW A300 SRM 51-30-30,mat. ID IAW A300 SRM 53-10-10 alodined an primed IAW A300 SRM 51-40-11 and 51-40-12.
